Alert archive / Louisiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 45, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 28, 2018, 4:42 PM CDT for Caldwell Parish, LaSalle Parish, Ouachita Parish, Louisiana. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2018, 4:42 PM CDT (21:42 UTC)
- Expired
- Mar 28, 2018, 5:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Caldwell Parish, LA, LaSalle Parish, LA, Ouachita Parish, LA
The radar
The Ft Polk radar (KPOE), 160 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 4:47 PM CDT | TORNADO | 7 Ne Columbia, LA | A TORNADO TOUCHED DOWN ALONG HWY. 133 JUST SOUTH OF HEBERT WHERE IT UPROOTED A TREE. IT CONTINUED EAST-NORTHEAST WHERE IT PARALLELED HWY. 561; IT UPROOTED OR TWISTED SEVERAL TREES HERE AND UPLIFTED SHINGLES AND THE ROOFING ON TWO MOBILE HOMES. THE TORNADO THEN |
| Mar 28, 4:48 PM CDT | TSTM WND DMG | Swartz, LA | TREES DOWN IN SWARTZ. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 9.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
974
WUUS54 KSHV 282142
SVRSHV
LAC021-059-073-282215-
/O.NEW.KSHV.SV.W.0045.180328T2142Z-180328T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
442 PM CDT WED MAR 28 2018
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Caldwell Parish in north central Louisiana...
Northern La Salle Parish in north central Louisiana...
Eastern Ouachita Parish in north central Louisiana...
* Until 515 PM CDT
* At 442 PM CDT, severe thunderstorms were located along a line
extending from near Sterlington to near Richwood to near Buckner to
near Olla, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Monroe, Claiborne, West Monroe, Columbia, Swartz,
Brownsville-Bawcom, Brownsville-Bawcomville, Richwood, Sterlington,
Olla, Clarks, Grayson, Urania, Tullos, Fondale, Bosco, Riverton,
Standard, Millhaven and Burlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Shreveport.
&&
A tornado watch remains in effect until 900 PM CDT for north central
Louisiana.
LAT...LON 3207 9193 3193 9190 3193 9201 3181 9201
3181 9235 3227 9210 3261 9222 3269 9209
3272 9207 3269 9205 3271 9197 3266 9194
3266 9191 3260 9193 3252 9190 3240 9200
3228 9203 3227 9199 3219 9201 3212 9187
TIME...MOT...LOC 2142Z 264DEG 33KT 3264 9209 3246 9201 3228 9198 3181
9225
HAIL...<.75IN
WIND...60MPH
$$
132 follow-up statements
617
WWUS54 KSHV 282157
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
457 PM CDT WED MAR 28 2018
LAC059-282207-
/O.CAN.KSHV.SV.W.0045.000000T0000Z-180328T2215Z/
La Salle LA-
457 PM CDT WED MAR 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LA SALLE PARISH IS
CANCELLED...
The storms which prompted the warning have weakened and moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 900 PM CDT for north central
Louisiana.
LAT...LON 3207 9193 3193 9190 3193 9201 3195 9221
3224 9204 3250 9201 3266 9204 3269 9209
3272 9207 3269 9205 3271 9197 3266 9194
3266 9191 3260 9193 3252 9190 3240 9200
3228 9203 3227 9199 3219 9201 3212 9187
TIME...MOT...LOC 2157Z 251DEG 32KT 3269 9195 3251 9187 3233 9184 3186
9211
$$
LAC021-073-282215-
/O.CON.KSHV.SV.W.0045.000000T0000Z-180328T2215Z/
Caldwell LA-Ouachita LA-
457 PM CDT WED MAR 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN CALDWELL AND EASTERN OUACHITA PARISHES...
At 457 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Bastrop to Start to near Alto to
6 miles west of Rosefield, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Monroe, Columbia, Swartz, Sterlington, Clarks, Grayson, Spaulding,
Fairbanks, Perryville, Millhaven, Kelly, Guthrie and Deshard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Shreveport.
&&
A tornado watch remains in effect until 900 PM CDT for north central
Louisiana.
LAT...LON 3207 9193 3193 9190 3193 9201 3195 9221
3224 9204 3250 9201 3266 9204 3269 9209
3272 9207 3269 9205 3271 9197 3266 9194
3266 9191 3260 9193 3252 9190 3240 9200
3228 9203 3227 9199 3219 9201 3212 9187
TIME...MOT...LOC 2157Z 251DEG 32KT 3269 9195 3251 9187 3233 9184 3186
9211
HAIL...<.75IN
WIND...60MPH
$$
13494
WWUS54 KSHV 282203
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
503 PM CDT WED MAR 28 2018
LAC073-282213-
/O.CAN.KSHV.SV.W.0045.000000T0000Z-180328T2215Z/
Ouachita LA-
503 PM CDT WED MAR 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OUACHITA PARISH IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 900 PM CDT for north central
Louisiana.
LAT...LON 3207 9193 3193 9190 3193 9201 3202 9206
3214 9201 3223 9204 3228 9203 3227 9199
3226 9200 3225 9199 3219 9201 3218 9199
3217 9198 3217 9197 3212 9187
TIME...MOT...LOC 2203Z 264DEG 33KT 3269 9190 3251 9182 3233 9179 3186
9206
$$
LAC021-282215-
/O.CON.KSHV.SV.W.0045.000000T0000Z-180328T2215Z/
Caldwell LA-
503 PM CDT WED MAR 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN CALDWELL PARISH...
At 503 PM CDT, severe thunderstorms were located along a line
extending from near Bastrop to near Start to Archibald to near
Rosefield, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
eastern Caldwell Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Shreveport.
&&
A tornado watch remains in effect until 900 PM CDT for north central
Louisiana.
LAT...LON 3207 9193 3193 9190 3193 9201 3202 9206
3214 9201 3223 9204 3228 9203 3227 9199
3226 9200 3225 9199 3219 9201 3218 9199
3217 9198 3217 9197 3212 9187
TIME...MOT...LOC 2203Z 264DEG 33KT 3269 9190 3251 9182 3233 9179 3186
9206
HAIL...<.75IN
WIND...60MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 1:08 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Mar 28, 1:08 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
108 PM CDT Wed Mar 28 2018
.AVIATION...
For the 28/18Z TAF period, an active terminal forecast period is
expected to continue through Thursday morning as widespread shwrs
and scattered tstms are affecting all sites with a stalled bndry
draped across the region. MVFR/IFR cigs and vsbys will dominate
with occasional LIFR conditions during periods of heavy rainfall.
Winds will vary widely due to the front wavering back northward
this afternoon so have trended winds more variable this evening
into the overnight period. Convection will gradually begin to
taper off from NW to SE very late in this period with low cigs
lingering all the way through the conclusion of this TAF cycle at
29/18Z. Improving conditions will come afterward later on Thursday
afternoon.
/19/
&&
.PREV DISCUSSION... /issued 1219 PM CDT Wed Mar 28 2018/
DISCUSSION...
Zone update just sent to account for TOR Watch #22 just issued for
portions of Deep E TX and much of Ncntrl LA through 02Z. No other
changes needed attm.
15
PREV DISCUSSION... /issued 1123 AM CDT Wed Mar 28 2018/
DISCUSSION...
The morning sfc analysis indicates that the weak cold front has
been reinforced SE to near a LFK, to N of a Many, to N of IER, to
near MLU line as of 16Z. Starting to see deeper convection develop
along the front over the Ern sections of Ncntrl LA where limited
diurnal heating has resulted in MUCapes climbing to near 500 J/Kg,
but our primary focus is to our SW where convection continues to
gradually intensify over Scntrl and SE TX in a better zone of
Sfc based instability along the front. The storms there have begun
to bow out near UTS, with the Hi res progs suggesting that weak
sfc cyclogenesis will develop along the front this afternoon,
enhancing sfc convergence at a time where the SSWrly LLJ increases
to 40-50kts. Thus, believe the best svr threat this
afternoon/evening will be over Lower E TX and the Srn/Ern sections
of Ncntrl LA but low confidence precludes mention in the forecast
attm.
However, our primary concern remains the threat for locally
heavy rainfall, as the enhanced low level convergence and the
increased diffluence aloft along and ahead of the bndry where PW's
range from 1.5-1.8 inches should result in widespread 3-6+ inch
QPF amounts, with some of the high res progs suggesting an axis of
7-8" totals over Deep E TX and the Srn/Ern sections of Ncntrl LA.
QPF amounts farther N across extreme NE TX/SE OK/portions of SW AR
will be considerably lower, given that the best forcing will remain
farther S. Thus, have cancelled the Flash Flood Watch for those areas.
Did also adjust pops higher based on the hi res guidance which quickly
expands the convection along the front E into much of Ncntrl LA this
afternoon. Also lowered max temps N of the front as the periods of
-RA and limited heating should not allow for temps to warm only
but several more degrees from the 16Z obs. The remainder of the
forecast looks on track.
Zone update already out...grids will be available shortly.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 67 60 75 51 / 100 90 30 10
MLU 75 63 75 51 / 100 100 60 10
DEQ 66 55 70 44 / 90 50 30 10
TXK 64 56 71 48 / 100 60 30 10
ELD 67 59 72 46 / 100 90 30 10
TYR 68 56 73 50 / 100 50 10 10
GGG 67 58 74 50 / 100 70 20 10
LFK 70 61 78 53 / 100 90 30 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Thursday morning for ARZ060-061-
071>073.
LA...Flash Flood Watch through Thursday morning for LAZ001>006-
010>014-017>022.
OK...None.
TX...Flash Flood Watch through Thursday morning for TXZ126-136>138-
149>153-165>167.
&&
19/15Hazardous weather outlook, Mar 28, 12:09 PM CDT, 4 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1209 PM CDT Wed Mar 28 2018 ARZ060-061-071>073-LAZ001>006-010>014-017>022-TXZ126-136>138- 149>153-165>167-291100- Hempstead-Nevada-Lafayette-Columbia-Union-Caddo-Bossier-Webster- Claiborne-Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita- Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-Marion-Smith- Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina- San Augustine- 1209 PM CDT Wed Mar 28 2018 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms will continue to develop and spread east northeast across much of Lower East Texas, North Louisiana, and Southcentral Arkansas this afternoon and tonight, along and north of a weak cold front that will linger over Deep East Texas and Northcentral Louisiana. Some of these storms may be severe this afternoon and evening, with damaging winds, small hail, and isolated tornadoes possible. The primary threat however will be the threat for locally heavy rainfall and flash flooding, as widespread rainfall amounts of three to six inches are likely through tonight, with isolated higher amounts in excess of seven inches possible. The flash flood threat will diminish late tonight as the showers and thunderstorms diminish from west to east. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Isolated to scattered showers and a few thunderstorms will be possible Sunday through Tuesday across East Texas, North Louisiana, and Southcentral Arkansas, but no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, skywarn networks, and amateur radio operators, may be needed this afternoon and tonight for reports of severe weather and flash flooding. ARZ050-051-059-070-OKZ077-TXZ096-097-108>112-124-125-291100- Sevier-Howard-Little River-Miller-McCurtain-Red River-Bowie- Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- 1209 PM CDT Wed Mar 28 2018 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Periods of showers, and possibly a few isolated thunderstorms, will continue this afternoon across extreme Northeast Texas, Southeast Oklahoma, and Southwest Arkansas before diminishing from west to east late in the day. However, the threat for hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Isolated to scattered showers and a few thunderstorms will be possible Saturday night through Tuesday across Southeast Oklahoma, Southwest Arkansas, and extreme Northeast Texas, but no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, skywarn networks, and amateur radio operators, should not be needed this afternoon and tonight. 15
In the hours before
Special weather statement, Mar 28, 2:14 PM CDT, 2 hours 28 minutes before
Special Weather Statement National Weather Service Shreveport LA 214 PM CDT WED MAR 28 2018 LAZ017-018-282000- Natchitoches LA-Sabine LA- 214 PM CDT WED MAR 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NATCHITOCHES AND NORTHEASTERN SABINE PARISHES UNTIL 300 PM CDT... At 213 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Many, or 23 miles west of Natchitoches, moving northeast at 45 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Natchitoches, Many, Zwolle, Campti, Allen, Provencal, Natchez, Clarence, Robeline, Powhatan, Grand Ecore, Belmont, Clear Lake, Bermuda, Marthaville, Hagewood and St. Maurice. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 900 PM CDT for north central and northwestern Louisiana. LAT...LON 3175 9366 3198 9297 3167 9297 3150 9366 TIME...MOT...LOC 1913Z 247DEG 38KT 3171 9349 19
Special weather statement, Mar 28, 2:42 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Shreveport LA
242 PM CDT WED MAR 28 2018
LAZ011>013-018-019-282030-
Winn LA-Bienville LA-Natchitoches LA-Red River LA-Jackson LA-
242 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON...EASTERN RED
RIVER...NORTHWESTERN NATCHITOCHES...SOUTHEASTERN BIENVILLE AND
NORTHWESTERN WINN PARISHES UNTIL 330 PM CDT...
At 240 PM CDT, Doppler radar was tracking a line of strong
thunderstorms 8 miles northwest of Campti, or 17 miles north of
Natchitoches, moving northeast at 60 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Jonesboro, Coushatta, Martin, Hodge, Goldonna, North Hodge, Dodson,
Hall Summit, East Hodge, Saline, Lucky, Ashland, Castor, Edgefield,
Bienville, Quitman, Lake End, Womack, Friendship and Liberty Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.
LAT...LON 3185 9336 3193 9335 3204 9335 3218 9338
3245 9262 3210 9257
TIME...MOT...LOC 1940Z 232DEG 52KT 3201 9317
19Local storm report, Mar 28, 4:06 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
406 PM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 6 NNW CALVIN 32.04N 92.81W
03/28/2018 WINN LA LAW ENFORCEMENT
TREE DOWN ALONG LA 501.
&&
MDVLocal storm report, Mar 28, 4:16 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
416 PM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 4 N WINNFIELD 31.97N 92.63W
03/28/2018 E1.00 INCH WINN LA PUBLIC
QUARTER SIZE HAIL 4 MILES NORTH OF
WINNFIELD.
&&
MDVSpecial weather statement, Mar 28, 4:32 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Shreveport LA
432 PM CDT WED MAR 28 2018
LAZ018>020-022-282215-
Winn LA-La Salle LA-Natchitoches LA-Grant LA-
432 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR GRANT...SOUTHEASTERN
NATCHITOCHES...NORTHWESTERN LA SALLE AND SOUTHERN WINN PARISHES UNTIL
515 PM CDT...
At 430 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Flatwoods, or 12 miles west of Lena, moving east
at 50 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Alexandria, Natchitoches, Colfax, Montgomery, Provencal, Natchez,
Pollock, Dry Prong, Tullos, Georgetown, Cloutierville, Melrose,
Bellwood, Chopin, Lake Iatt, Williana, Gorum, Bentley, Rochelle and
Zenoria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.
LAT...LON 3139 9266 3141 9267 3140 9270 3142 9268
3143 9269 3145 9268 3145 9271 3147 9269
3152 9272 3142 9285 3142 9287 3139 9291
3137 9292 3137 9295 3135 9295 3137 9313
3154 9313 3168 9323 3186 9230 3147 9222
TIME...MOT...LOC 2130Z 253DEG 45KT 3149 9299
19Local storm report, Mar 28, 4:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
442 PM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG EROS 32.39N 92.42W
03/28/2018 JACKSON LA LAW ENFORCEMENT
POWERLINES DOWN NEAR EROS.
&&
PALMERThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 1:08 AM CDT | Special Weather Statement | SHV | Caddo | 37 min |
| Mar 28, 1:13 PM CDT | Special Weather Statement | SHV | De Soto | 47 min |
| Mar 28, 1:29 PM CDT | Special Weather Statement | SHV | Sabine | 46 min |
| Mar 28, 1:36 PM CDT | Areal Flood Advisory | SHV | De Soto, Sabine | 3 hr |
| Mar 28, 1:56 PM CDT | Special Weather Statement | SHV | Bienville, Red River | 49 min |
| Mar 28, 2:14 PM CDT | Special Weather Statement | SHV | Natchitoches, Sabine | 46 min |
| Mar 28, 2:42 PM CDT | Special Weather Statement | SHV | Red River | 48 min |
| Mar 28, 3:01 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 59 min |
| Mar 28, 3:25 PM CDT | Tornado Warning | SHV | Jackson, Natchitoches, Winn | 35 min |
| Mar 28, 3:55 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Ouachita, Winn | 50 min |
| Mar 28, 3:59 PM CDT | Tornado Warning | SHV | Caldwell, LaSalle, Winn | 31 min |
| Mar 28, 4:16 PM CDT | Tornado Warning | SHV | Jackson, Ouachita | 29 min |
| Mar 28, 4:26 PM CDT | Tornado Warning | SHV | Caldwell | 34 min |
| Mar 28, 4:32 PM CDT | Special Weather Statement | SHV | Grant | 43 min |
| Mar 28, 4:56 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Natchitoches, Winn | 53 min |
| Mar 28, 5:00 PM CDT | Tornado Warning | SHV | Grant, LaSalle, Winn | 30 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.